Is It Safe To Take Paracetamol And Ibuprofen And Nosebleeds When Pregnant At 39 Weeks?

Illustration of Is It Safe To Take Paracetamol And Ibuprofen And Nosebleeds When Pregnant At 39 Weeks?
Illustration: Is It Safe To Take Paracetamol And Ibuprofen And Nosebleeds When Pregnant At 39 Weeks? Bing

now I have nosebleeds 2xrnAfternoon and midnightrnD I’ve been coughing for 3 days now, I’m sneezing and lethargicrnrnDon’t go to the doctor dkshrnAmbroxol 3x1rn Same with iremax 3x1r nrnIs it safe to take the medicine?rnShould I check with a spog doctor?rnrnI just checked with the midwifernAfter I can’t stand the cough

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Nosebleeds are the discharge of blood from the nose and can be caused by high blood pressure, sneezing too hard, rubbing the nose too hard, and in people with certain blood disorders.

Regarding your case, the second drug that you mentioned contains paracetamol and ibuprofen, where these drugs have a higher level of vigilance when consumed by pregnant women. Our advice, you should check yourself with a gynecologist by bringing your medicine to be examined directly by a specialist, whether the drug can be continued or should be replaced. It's the same with your nosebleed, further examination is needed to make sure the nosebleed is not a sign of an emergency in pregnancy.

Meanwhile, our advice is that you start paying attention to signs of labor such as ruptured membranes, a feeling of tightness that starts frequently and regularly, as well as bleeding, considering your gestational age is quite old. Eat lots of high-nutrient foods and drink water, get enough rest and don't do too much activity. May your pregnancy and child birth go smoothly.

So, hopefully useful.

dr. Amadeo D Basfiansa

: by

Related Question

Bleeding Is Not The Time Period After A Miscarriage ..?

Bleeding Is Not The Time Period After A Miscarriage ..?

(2 years ago)

Hello doctor, Gini I just had a miscarriage 1 month and a half ago … after a few weeks I felt it was in my vagina (for 3 @ 4 days) … a few weeks later I was menstruatin...

Itchy And Suppurating Hands In 2-year-old Children?

Itchy And Suppurating Hands In 2-year-old Children?

(2 years ago)

Hello doctor. I want to ask Virta Fadillah, my child is 2 years old, his palms are itchy and festering, Dri is 1 year old until now so continues, Kadng is dry but his pus moved to ...

The Back Of The Body Hurts For More Than 2 Years?

The Back Of The Body Hurts For More Than 2 Years?

(7 months ago)

I am winda 27 years old, I have been sick for more than 2 years. Especially when you move a lot.rnIt’s been massaged but it still hurts. What kind of disease do you think thi...

Leave a Reply

Your email address will not be published.